# SDR 2002UALA00581

- Difficulty date: March 28, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE FRAME AND SKIN BUCKLED AT STATION 927 BETWEEN STRINGER 19L & STRINGER 20L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED EXTERNAL SKIN DOUBLER.
